# SDR ASAA12710983

- Difficulty date: January 11, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 38,476 hours, 17,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: BAC14963777075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT STA 727D TO 767 STR 26 TRANSITION PANEL CORRODED AROUND FASTENER HOLES.  REPAIRED DAMAGED AREA IAW B737 700 SRM 53 00 53 REPAIR 5 BY FABRICATING AND INSTALLING SIDEPLATE REPAIR AND SPLICE PLACE IAW B737 700 SRM 53 00 53.  ALODINED PRIMED AND PAINTED IAW B737 700 SRM 51 20 01 AND B737NG AM 51 21 99.
